# SDR QXEA2015121000645

- Difficulty date: December 10, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0408
- Condition: Failed
- Location: Hyd System
- Part time: 20,159 hours, 21,430 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT BEFORE GEAR EXTENSION, EXPERIENCED NR 2 HYD ISOLATION VALVE CAUTION WHILE RUNNING THE CHECKLIST NOTED 15 PERCENT NR 2 HYD QTY REMAINING.  ACCOMPLISHED ALT GEAR EXTENSION IAW CHECKLIST AND MADE A NORMAL LANDING.SHUTDOWN AT GATE AND PINNED GEAR.  ENG HYD LIGHTS DID NOT ILLUMUINATE, 5 PERCENT QTY REMAINING AT GATE.  INSPECTED & FOUND NR 2 EDP LEAKING.  R & R NR 2 EDP IAW AMM TASK 29-11-01-000-801, 29-11-01-400-801, & MCN 5114929232/1. C/W SIMPLFIED FLUSH OF THE NR 2 HYD SYS IAW TR-29-188 AMM TASK 29-10-00-617-803 PARA C.  EDP OPS CHECKS GOOD.  NO LEAKS NOTED.  DEFERRED FULL FLUSH.  RETURNED TO SERVICE.
